# SDR RAIA00703078

- Difficulty date: March 31, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 7,734 hours, 7,272 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Condition: Loose
- Location: Flood Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 7931 - ORD - LEFT FWD WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT IS INOP.  MAINTENANCE RESECURED LAMP, OPS CHECK GOOD.
